# SDR YENA20150321061

- Difficulty date: March 21, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 43,954 hours, 15,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006963
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,426 hours, 14,516 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, TEST OF EPSU BATTERY RT FAILURE MESSAGE. R & R EPSU BATTERY 12WL IAW AMM 33-51-38.  OPS CHECK GOOD.  IN ADDITION POSITION 13WL WAS REPLACED POSITION 13WL  PN 3214-31, SN 102005, TAT 43954, TAC 15516, TIME SINCE 43954.
